# SDR DALA2024121811819

- Difficulty date: December 15, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,893 hours, 30,111 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 1268128
- Condition: Failed
- Location: Slide Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6704 UPON OPS CHECK OF OVERWING SLIDE PNEUMATIC DEPLOYMENT, R/H ACTUATOR FAILS TO OPEN SLIDE COMPARTMENT DOOR AND DEPLOY SLIDE CARRIER. FOLLOWED FRMFIM 25-65-00-815-804, STILL FAILS FUNCTIONAL CHECK. CORRECTIVE ACTION: REMOVED, REPLACED AND PERFORMED SATISFACTORY OPS CHECK OF OFF-WING ESCAPE SYSTEM ACTUATOR IAW B757 AMM 25-65-05. (0712111)
